MathSciNet Relay Station
MathSciNet bibliographic data
MR2006440 (2004f:47053) 47D06 (34G10)
Buşe, C.; Dragomir, S. S.; Lupulescu, V. Characterizations of stability for strongly continuous semigroups by boundedness of its convolutions with almost periodic functions. Int. J. Differ. Equ. Appl. 2 (2001), no. 1, 103–109.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement